ID 33774
file
title alternative
真空中のヘリカル系トーラス磁力線のハミルトニアンとシンプレクティック積分法
creator
Gnudi, Giovanni
NDC
Mathematics
contents
Abstract / p1
Acknowledgements / p5
1 Introduction / p3
 1.1 The Reasons of this Work / p3
 1.2 Overview / p6
2 The Lie Transform / p9
 2.1 Introduction / p9
 2.2 Hamiltonian Mechanics / p10
 2.3 The Lie Transform / p17
3 Magnetic Field Lines Hamiltonian / p25
 3.1 Introduction / p25
 3.2 Magnetic Potential / p26
 3.3 Taylor Expansion of the Potential / p28
 3.4 Cylindrical Limit Approximation / p31
 3.5 Helical Toroidal Potential / p40
 3.6 Integrable Model / p45
 3.7 Conclusion / p47
4 Symplectic Integration / p49
 4.1 Introduction / p49
 4.2 Symplectic Methods / p52
 4.3 The Difference Scheme / p54
 4.4 Accuracy and Stability of the Method / p58
 4.5 Runge-Kutta Formulation / p66
 4.6 Linear Symplectic Methods / p70
 4.7 Conclusion / p72
5 Numerical Results / p75
 5.1 Introduction / p75
 5.2 Toroidal Hamiltonian / p76
6 Concluding Remarks / p85
A Coefficients / p87
 A.1 Introduction / p87
 A.2 The case n=1 / p88
 A.3 The cases n=2,3,4,5,6 / p89
References / p97
SelfDOI
language
eng
nii type
Thesis or Dissertation
HU type
Doctoral Theses
DCMI type
text
format
application/pdf
text version
ETD
rights
Copyright(c) by Author
relation references
Hamiltonian for the Troroidal Helical Magnetic Field Lines in the Vacuum (真空中のヘリカル系トーラス磁力線のハミルトニアン), 共著者 羽鳥尹承, J. Phys. Soc. Jpn., Vol. 62, No. 6 (June 1993) (日本物理学会)
A New Numerical Integration Scheme of Very High Order and A-Stable (A-安定性を有する超高精度の新しい数値積分法), 共著者 渡辺二太, J. Phys. Soc. Jpn., Vol. 62, No. 10 (October 1993) (日本物理学会)
relation references URL
http://dx.doi.org/10.1143/JPSJ.62.2030
http://dx.doi.org/10.1143/JPSJ.62.3492
grantid
甲第1216号
degreeGrantor
広島大学(Hiroshima University)
degreename Ja
博士(理学)
degreename En
Physical Science
degreelevel
doctoral
date of granted
1994-03-25
department
Graduate School of Science